On matrices leaving invariant a nontrivial convex set

Elsner L (1982)
Linear algebra and its applications 42: 103-107.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Linear algebra and its applications
Band
42
Seite
103-107
ISSN
PUB-ID

Zitieren

Elsner L. On matrices leaving invariant a nontrivial convex set. Linear algebra and its applications. 1982;42:103-107.
Elsner, L. (1982). On matrices leaving invariant a nontrivial convex set. Linear algebra and its applications, 42, 103-107. doi:10.1016/0024-3795(82)90141-0
Elsner, L. (1982). On matrices leaving invariant a nontrivial convex set. Linear algebra and its applications 42, 103-107.
Elsner, L., 1982. On matrices leaving invariant a nontrivial convex set. Linear algebra and its applications, 42, p 103-107.
L. Elsner, “On matrices leaving invariant a nontrivial convex set”, Linear algebra and its applications, vol. 42, 1982, pp. 103-107.
Elsner, L.: On matrices leaving invariant a nontrivial convex set. Linear algebra and its applications. 42, 103-107 (1982).
Elsner, Ludwig. “On matrices leaving invariant a nontrivial convex set”. Linear algebra and its applications 42 (1982): 103-107.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z